Brand-Ad-30-6
 IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 4971 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1344    
    Printed26    
    Emailed0    
    PDF Downloaded2    
    Comments [Add]    

Recommend this journal

 

 CLINICAL AND LABORATORY INVESTIGATIONS
Year : 1983  |  Volume : 49  |  Issue : 1  |  Page : 9--10

A Localised Skin Eruption Due to Azathioprine



Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 28176683

Rights and PermissionsRights and Permissions

An Afghan national having bullous pemphigoid, developed itching and erythema -on the medial side of his feet 3 days after institution of treatment with azathioprine. The lesions subsided on withdrawing azathioprine but recurred at the same sites within 14 hours of provocation with 25 mg azathioprine.






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow